MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The American journal of gastroenterology · 1992

Multiple strictures of the small intestine after long-term nonsteroidal anti-inflammatory drug therapy.

Matsuhashi N, Yamada A, Hiraishi M, Konishi T, Minota S, Saito T, Sugano K, Yazaki Y, Mori M, Shiga J

Клинический случайСтатьяПеревод в очереди

Аннотация

A 60-yr-old female patient with rheumatoid arthritis presented with nonsteroidal anti-inflammatory drug (NSAID)-induced ileal ulcers which caused intestinal bleeding and multiple strictures. Results of investigations, including radiological, pathological, and bacteriological examinations, were not consistent with Crohn's disease or intestinal tuberculosis. Rather, the lesion was characteristic of "diaphragm disease" caused by NSAIDs. Discontinuance of NSAIDs in combination with administration of ornoprostil (prostaglandin E1-derivative), sucralfate, and sulfasalazine put an end to the intestinal bleeding. This is a rate case of a patient with multiple strictures of the small intestine caused by NSAIDs.

Для цитирования: Matsuhashi N, Yamada A, Hiraishi M, Konishi T, Minota S, Saito T, Sugano K, Yazaki Y, Mori M, Shiga J. Multiple strictures of the small intestine after long-term nonsteroidal anti-inflammatory drug therapy.. The American journal of gastroenterology. 1992.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.